Leaky Gut Syndrome Archives

stomach discomfort

[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

stomach discomfort

Posted by
jml on September 17, 2002 at 12:56:06:

Hi guys,

I need your help, during the last 2 weeks I had stomach
discomfort (burning, nausea, bloated stomach, etc), i
go to the Doctor and he send me Pepticum
(Omeprazol), but nothing happen after the treatment,
yesterday I go to Doctor again and he say that I have
Helicobacter Pilorum, how can I deal with this, there is
a good treatment?? Thx in advance. Best regards




Re: stomach discomfort

Posted by Lisa on September 17, 2002 at 16:24:16:

In Reply to: stomach discomfort posted by jml on September 17, 2002 at 12:56:06:

Please Dr. Stoll, please dont answer this question by putting down the doctor that this person went to see. I'd appreciate it.

Follow Ups:


Re: stomach discomfort

Posted by Walt Stoll on September 18, 2002 at 08:04:06:

In Reply to: stomach discomfort posted by jml on September 17, 2002 at 12:56:06:

Hi, jml.

Actually, your doc is to be congratulated for finding the helicobacter.

However, he is going to recommend antibiotics for that organism which will do nothing for why it has gone beyond your control. EVERYONE HAS SOME HELICOBACTER IN THEIR STOMACHES only people with LGS lose control of it.

Let us know how you do.

Walt

Follow Ups:


Re: stomach discomfort

Posted by Helping You on September 18, 2002 at 23:56:25:

In Reply to: stomach discomfort posted by jml on September 17, 2002 at 12:56:06:

Chewable DGL, Colostrum, increasing HCL in the stomach, and Taking Primal Defense are ways of killing the pathogen in the short-run. In the long run, the LGS must be dealt with

-HY

Follow Ups:


Re: stomach discomfort

Posted by Queen Candida on September 21, 2002 at 13:26:57:

In Reply to: stomach discomfort posted by jml on September 17, 2002 at 12:56:06:

I had h-pylori, so here is what I think, for what it's worth. At this point, I would take the antibiotics that the doctor should be prescribing for you. This should be the quickest and most efficient way of eliminating the infection. THEN get immediately to work on the cause of the infection, which is GI tract weakened by stress and poor diet, which has probably led to imbalanced flora, parasite, inefficient GI processing, and LGS. Taking care of these things will make you healthier than you ever were before. It's an investment of time, focus, and money and will require you to make some changes, but in exchange for this effort, your body will reward you with much better health and greater energy. Use this infection as a signal that you need to make some changes before you get a worse infection. Learn from this.

In the meantime, make sure that you get on the appropriate antibiotic protocol. It needs to be 10-14 days of something, preferably Biaxin, Amoxicillin, and Prilosec or Prevacid. This is the easiest on the stomach. If not, there is another option using Tetracycline, Flagyl, and Prilosec/Prevacid...possibly with Bismuth. I can't remember. Just make sure that the treatment is correct. Your symptoms should improve.

After that, I would recommend going on Primal Defense. This should begin to address the rest of your problems, in addition to making sure that the h-pylori doesn't return. You can also try Mastic, which has apparently proven to kill h-pylori in clinical studies, according to the New England Journal of Medicine. Go to Allergy Research Group for a good brand. Or, if you decide to do this, I actually have an extra unopened bottle from when I was sick and could give you a really good deal on it. If you decide to take this stuff, use the minimum dosage for a month. It won't hurt you; some people actually use it as a normal part of their diet. But Primal Defense might do just as well. Do a search for it on the web. I think it's at something like www.primaldefense.net or something like that. Best of luck to you with this. Again, I can't stress enough that, assuming your infection is not antibiotic-resistent and you are prescribed the correct dosage, you should feel better soon, BUT this does not mean that the basic cause for your infection has been resolved. Use this as an opportunity to get healthy before your underlying causes worsen.



Re: stomach discomfort (Archive in LGS.)

Posted by Walt Stoll on September 22, 2002 at 07:43:54:

In Reply to: Re: stomach discomfort posted by Queen Candida on September 21, 2002 at 13:26:57:

Right on, Queen!

Namaste`

Walt

Follow Ups:


[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!